# SDR IPXA2572534

- Difficulty date: March 5, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 143N102413
- Condition: Damaged
- Location: Bs 660 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO FRAME 660 BETWEEN STRINGER 23R AND 24R HAS DAMAGE.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW EA 120314 IR AND EO B757-5310-46340-A.
